Alert archive / Florida / Freeze Warnings in 2006
Freeze Warning 4, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Feb 12, 2006, 4:43 AM EST for 6 counties in Florida. It took effect at Feb 13, 2006, 2:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2006, 4:43 AM EST (09:43 UTC)
- In effect from
- Feb 13, 2006, 2:00 AM EST
- Expired
- Feb 13, 2006, 8:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 9.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -113 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMLB 120943 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 443 AM EST SUN FEB 12 2006 FLZ041-044>047-053-054-058-059-064-141-144-147-122230- /O.UPG.KMLB.FZ.A.0004.060213T0600Z-060213T1300Z/ /O.NEW.KMLB.FZ.W.0004.060213T0900Z-060213T1300Z/ /O.NEW.KMLB.LW.Y.0004.060212T1500Z-060212T2300Z/ /O.NEW.KMLB.FZ.A.0005.060214T0600Z-060214T1300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE-ORANGE-SEMINOLE- SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 443 AM EST SUN FEB 12 2006 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EST MONDAY... ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST MONDAY. A LAKE WIND ADVISORY HAS ALSO BEEN ISSUED. THIS LAKE WIND ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. IN ADDITION...A FREEZE WATCH HAS BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. WIND ADVISORY... STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES WHICH CAN TIP OR SWAMP SMALL CRAFT. COLD WEATHER... A STRONG COLD FRONT HAS PASSED THROUGH THE STATE AND THE COLDEST AIR OF THE SEASON WAS OVERSPREADING THE AREA. EARLY MONDAY MORNING TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S NORTH AND WEST OF I-4...NEAR 30 AROUND MELBOURNE AND AROUND FREEZING TOWARDS LAKE OKEECHOBEE AND THE TREASURE COAST. THE DURATION OF FREEZING TEMPERATURES IS EXPECTED TO BE AROUND 2 HOURS WITH A FEW COLD POCKETS HAVING UP TO 4 HOURS. NORTHWEST WINDS AT 5 TO 10 MPH ARE EXPECTED TO LIMIT FROST FORMATION TO ONLY THE MOST WIND PROTECTED LOCATIONS. WIND CHILL READINGS EARLY MONDAY MORNING WILL BE IN THE MID/UPPER 20S. EARLY TUESDAY MORNING TEMPERATURES ARE EXPECTED TO BE AS COLD OR A FEW DEGREES COLDER THAN MONDAY MORNING. THIS MEANS THAT MOST AREAS WILL EXPERIENCE TEMPERATURES BELOW FREEZING...WITH SOME NORMALLY COLD POCKETS DROPPING INTO THE MID TO UPPER 20S FOR A FEW HOURS. IN ADDITION...LIGHT WINDS WILL LEAD TO PATCHY FROST ACROSS MOST OF THE AREA. THOSE WITH COLD SENSITIVE PLANTS SHOULD PLAN TO TAKE PROTECTIVE MEASURES FOR THE FREEZING CONDITIONS EARLY MONDAY AND TUESDAY MORNINGS. $$ RL
2 follow-up statements
000 WWUS72 KMLB 122248 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 548 PM EST SUN FEB 12 2006 FLZ045>047-053-054-058-059-064-141-147-131200- /O.CAN.KMLB.LW.Y.0004.000000T0000Z-060212T2300Z/ /O.CON.KMLB.FZ.W.0004.060213T0900Z-060213T1300Z/ /O.CON.KMLB.FZ.A.0005.060214T0600Z-060214T1300Z/ ORANGE-SEMINOLE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE- ST. LUCIE-MARTIN-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...ORLANDO...SANFORD...MELBOURNE... PALM BAY...KISSIMMEE...ST CLOUD...VERO BEACH...OKEECHOBEE... FORT PIERCE...HOBE SOUND...DAYTONA BEACH...TITUSVILLE 548 PM EST SUN FEB 12 2006 ...LAKE WIND ADVISORY IS CANCELLED... ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EST MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE LAKE WIND ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EST MONDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. A STRONG COLD FRONT HAS PASSED THROUGH THE STATE...USHERING IN THE COLDEST AIR OF THE SEASON BEHIND IT. EARLY MONDAY MORNING...TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S NORTH AND WEST OF I-4...TO NEAR 30 AROUND MELBOURNE AND AROUND FREEZING TOWARDS LAKE OKEECHOBEE AND THE TREASURE COAST. THE DURATION OF FREEZING TEMPERATURES IS EXPECTED TO BE AROUND 2 HOURS WITH A FEW COLD POCKETS HAVING UP TO 4 HOURS. NORTHWEST WINDS AT 5 TO 10 MPH ARE EXPECTED TO LIMIT FROST FORMATION TO ONLY THE MOST WIND PROTECTED LOCATIONS. WIND CHILL READINGS EARLY MONDAY MORNING WILL BE IN THE MID TO UPPER 20S. EARLY TUESDAY MORNING...TEMPERATURES ARE EXPECTED TO BE EVEN COLDER THAN MONDAY MORNING. THIS MEANS THAT MOST AREAS WILL EXPERIENCE TEMPERATURES BELOW FREEZING...WITH SOME NORMALLY COLDER LOCATIONS DIPPING INTO THE MID TO UPPER 20S FOR A FEW HOURS. ADDITIONALLY...LIGHT WINDS WILL LEAD TO FROST DEVELOPMENT OVER MOST OF THE AREA. THOSE WITH COLD SENSITIVE PLANTS SHOULD TAKE PROTECTIVE MEASURES FOR THE FREEZING CONDITIONS EARLY MONDAY AND TUESDAY MORNINGS. BRING PETS INDOORS OR PROVIDE THEM WITH ADEQUATE SHELTER FROM THE COLD. ADDITIONALLY...PERSONS IN AREAS EXPECTED TO DROP INTO THE MID TO UPPER 20S ON TUESDAY MORNING SHOULD TAKE MEASURES TO PROTECT EXPOSED WATER PIPES FROM THE COLD TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ041-044-144-131200- /O.CAN.KMLB.LW.Y.0004.000000T0000Z-060212T2300Z/ /O.EXT.KMLB.FZ.W.0004.060213T0700Z-060213T1300Z/ /O.CON.KMLB.FZ.A.0005.060214T0600Z-060214T1300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...CLERMONT 548 PM EST SUN FEB 12 2006 ...LAKE WIND ADVISORY IS CANCELLED... ...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 8 AM EST MONDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE LAKE WIND ADVISORY. THE FREEZE WARNING IS NOW IN EFFECT FROM 2 AM TO 8 AM EST MONDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING. A STRONG COLD FRONT HAS PASSED THROUGH THE STATE...USHERING IN THE COLDEST AIR OF THE SEASON BEHIND IT. EARLY MONDAY MORNING...TEMPERATURES ARE EXPECTED TO BOTTOM OUT IN THE UPPER 20S NORTH AND WEST OF I-4...TO NEAR 30 AROUND MELBOURNE AND AROUND FREEZING TOWARDS LAKE OKEECHOBEE AND THE TREASURE COAST. THE DURATION OF FREEZING TEMPERATURES IS EXPECTED TO BE AROUND 2 HOURS WITH A FEW COLD POCKETS HAVING UP TO 4 HOURS. NORTHWEST WINDS AT 5 TO 10 MPH ARE EXPECTED TO LIMIT FROST FORMATION TO ONLY THE MOST WIND PROTECTED LOCATIONS. WIND CHILL READINGS EARLY MONDAY MORNING WILL BE IN THE MID TO UPPER 20S. EARLY TUESDAY MORNING...TEMPERATURES ARE EXPECTED TO BE EVEN COLDER THAN MONDAY MORNING. THIS MEANS THAT MOST AREAS WILL EXPERIENCE TEMPERATURES BELOW FREEZING...WITH SOME NORMALLY COLDER LOCATIONS DIPPING INTO THE MID TO UPPER 20S FOR A FEW HOURS. ADDITIONALLY...LIGHT WINDS WILL LEAD TO FROST DEVELOPMENT OVER MOST OF THE AREA. THOSE WITH COLD SENSITIVE PLANTS SHOULD TAKE PROTECTIVE MEASURES FOR THE FREEZING CONDITIONS EARLY MONDAY AND TUESDAY MORNINGS. BRING PETS INDOORS OR PROVIDE THEM WITH ADEQUATE SHELTER FROM THE COLD. ADDITIONALLY...PERSONS SHOULD TAKE MEASURES TO PROTECT EXPOSED WATER PIPES FROM THE COLD....ESPECIALLY IN AREAS EXPECTED TO DROP INTO THE MID TO UPPER 20S ON TUESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS72 KMLB 130940 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 440 AM EST MON FEB 13 2006 FLZ041-044>047-053-054-058-059-064-141-144-147-131300- /O.UPG.KMLB.FZ.A.0005.060214T0600Z-060214T1300Z/ /O.NEW.KMLB.FZ.W.0005.060214T0600Z-060214T1300Z/ /O.CON.KMLB.FZ.W.0004.000000T0000Z-060213T1300Z/ INLAND VOLUSIA COUNTY-NORTHERN LAKE-ORANGE-SEMINOLE- SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND... DAYTONA BEACH...CLERMONT...TITUSVILLE 440 AM EST MON FEB 13 2006 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM TUESDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM THIS MORNING. THE COLDEST AIR OF THE SEASON WILL CONTINUE TO SPILL INTO THE STATE AS HIGH PRESSURE OVER TEXAS PUSHES EASTWARD ACROSS THE GULF OF MEXICO TODAY...REACHING THE FLORIDA PENINSULA EARLY TUESDAY MORNING. THIS WILL SET UP IDEAL RADIATIONAL COOLING CONDITIONS TONIGHT. TEMPERATURES EARLY TUESDAY MORNING ARE EXPECTED TO BE SEVERAL DEGREES COLDER THAN THIS MORNINGS READINGS...WHICH WERE RANGING FROM THE UPPER 20S TO MID 30S. MOST AREAS TUESDAY MORNING WILL EXPERIENCE TEMPERATURES AROUND 30 DEGREES...WITH SOME NORMALLY COLDER LOCATIONS DIPPING INTO THE MID 20S FOR A FEW HOURS. DURATIONS BELOW FREEZING WILL BE AS GREAT AS 6 TO 8 HOURS. SOUTHEAST COASTAL SECTIONS SHOULD HAVE A FEW HOURS AT OR BELOW FREEZING. ADDITIONALLY...LIGHT WINDS WILL LEAD TO FROST DEVELOPMENT OVER MOST OF THE AREA. THOSE WITH COLD SENSITIVE PLANTS SHOULD TAKE PROTECTIVE MEASURES FOR THE FREEZING CONDITIONS. BRING PETS INDOORS OR PROVIDE THEM WITH ADEQUATE SHELTER FROM THE COLD. PERSONS IN AREAS EXPECTED TO DROP INTO THE MID TO UPPER 20S ON TUESDAY MORNING SHOULD TAKE MEASURES TO PROTECT EXPOSED WATER PIPES FROM THE COLD TEMPERATURES. BE ESPECIALLY CAREFUL IN THE USE OF SPACE HEATERS AS THEY SOMETIMES START HOUSE FIRES DURING OUTBREAKS OF COLD WEATHER. $$ RL
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 12, 4:05 AM EST, 38 minutes earlier.
Area forecast discussion, Feb 12, 4:05 AM EST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 405 AM EST SUN FEB 12 2006 .DISCUSSION... ...WIDESPREAD FREEZING TEMPERATURES POSSIBLE EARLY MONDAY AND TUESDAY MORNINGS... CURRENTLY/TODAY...MUCH OF THE AREA IS STILL BLANKETED BY MULTI LAYERED CLOUDS BEHIND COLD FRONT THAT WAS NOW TO OUR SOUTH. THE CULPRIT HAS BEEN THE STRONG JET TO OUR NORTH AND ASSOCIATED DIVERGENCE ALOFT IN RIGHT REAR QUADRANT. THE LAST OF SOME PATCHY LIGHT RAIN ASSOCIATED WITH THE DIVERGENCE ALOFT WAS JUST NOW EXITING THE COAST. THE JET AXIS WILL SAG SLOWLY SOUTHEAST TODAY BUT HIGH CLOUDS WILL LIKELY HANG ON ALL DAY IN SOUTHERN SECTIONS. WILL CALL IT A PARTLY CLOUDY DAY EXCEPT FOR POSSIBLY CONSIDERABLE CLOUDINESS IN THE SOUTH THROUGH MIDDAY. STRONG COLD ADVECTION WILL PRODUCE GOOD MIXING BY THE AFTERNOON SO HAVE GONE WITH A LAKE WIND ADVISORY. TEMPERATURES STARTING OUT IN THE LOW/MID 40S NORTH AND NEAR 50 FAR SOUTH WONT RISE THAT MUCH DUE TO THE COLD ADVECTION...WITH GUIDANCE SHOWING A LESS THAN 10 DEGREE RISE FROM THE EARLY MORNING READINGS...AND SOME PLACES MORE LIKE A 5 DEGREE RISE. TONIGHT...HAVE UPGRADED FREEZE WATCH TO A WARNING BASED ON THE COLDEST 850 MB TEMPS OF THE SEASON ADVECTING INTO THE AREA...WITH THE -5 ISOTHERM CUTTING ACROSS THE CENTRAL PENINSULA. MAV MOS SHOWING FREEZING TEMPS OVER MOST OF THE AREA EXCEPT IN SOUTHEAST SECTIONS. GUIDANCE HAS BEEN A LITTLE ON THE COLD SIDE IN SOME PAST ADVECTION EVENTS...BUT THIS AIR MASS SHOULD BE THE COLDEST WEVE EXPERIENCED THIS SEASON...SO FEEL CONFIDENT THAT THERE WILL BE AT LEAST COLD POCKET FREEZING TEMPS IN ALL COUNTIES. THERE ARE SOME POSSIBLE MITIGATING FACTORS THOUGH AS MODEL SHOWS THAT THERE MIGHT BE SOME STRATOCU PUSHING INLAND FROM THE GULF AS MID LEVEL SHORTWAVE TROUGH AXIS APPROACHES. MON-TUE...STRONG H85-H50 MERIDIONAL FLOW OVER THE ROCKIES WILL PUSH A LARGE SFC RIDGE FROM THE SRN PLAINS ACROSS THE GOMEX THRU 12Z TUE...THEN OFF INTO THE SW ATLC DURING THE DAY TUE. STEADY COLD AIR ADVECTION ON MON WILL KEEP MAX TEMPS A SOLID 15-20F DEG BLO CLIMO. GIVEN THE EXTREMELY DRY NATURE OF THE AIRMASS (EARLY MORNING SFC DEWPOINT OVER THE SRN PLAINS ARE IN THE SINGLE DIGITS IN SOME SPOTS)...ITS GOING TO TAKE A LOT OF MODIFICATION TO ALLOW THE SFC DEWPOINTS TO RECOVER TO LEVELS WHERE A WIDESPREAD FREEZE WOULD BE PREVENTED...ESPECIALLY IF THE PGRAD WEAKENS TO WHERE SFC WINDS DECOUPLE MON NIGHT/TUE MORNING. THE WINDOW OF OPPORTUNITY FOR MODIFICATION BE LIMITED...THE POSSIBILITY OF A HARD FREEZE IN OUTLYING AREAS CANNOT BE RULED OUT. WILL EXTEND THE FREEZE WATCH FOR OVERNIGHT MON INTO TUE. WED-SAT...SFC WINDS WILL CRANK AROUND TO THE E/NE ON BY WED AS THE RIDGE AXIS SLIDES INTO THE SW ATLC. TEMPS ARE EXPECTED TO REMAIN BLO CLIMO ON WED AS THE AIRMASS BEGINS SLOW MODIFICATION...CLIMO TEMPS EXPECTED BY THU. DEEP LYR MOISTURE RETURN WILL BE SLOW AS H85-H50 ANTICYCLONIC FLOW OVER THE CARIB WILL BE REINFORCED BY A MID LVL RIDGE OVER THE ERN PAC...THUS MAINTAINING A STEADILY WRLY FLOW THROUGH THE WEEK. LOW LVL MOISTURE MAY INCREASE ENOUGH TO ALLOW ISOLD NOCTURNAL COASTAL SHRA TO DEVELOP...THE POPS ARE TOO LOW TO MENTION ATTM. && .MARINE...SOLID ADVISORY CONDITIONS OCCURRING AND WILL CONTINUE TODAY ACROSS THE ENTIRE WATERS WITH TIGHT GRADIENT AND COLD AIR ADVECTION. MAV/NAM MARINE MOS SHOW MARGINAL ADVISORY CONDITIONS NEAR SHORE TONIGHT AND WILL LEAVE HEADLINES AS THEY ARE SHOWING ADVISORY OFFSHORE...BUT OVERALL CONDITIONS WILL BE SLOW TO IMPROVE NEARSHORE AS THE NWRLY FLOW WILL REMAIN IN THE 15-20KT RANGE THROUGH MOST OF MON. OFFSHORE WIND COMPONENT WILL GENERATE CHOPPY SEAS WITHIN A FEW MILES OF THE COAST UNTIL THE SFC RIDGE MOVES OFF INTO THE SW ATLC ON TUE. && .AVIATION...DRY AIR WORKING INTO THE AREA WILL GRADUALLY ERODE THE MVFR CEILINGS. MAIN PROBLEM WILL THEN BE THE GUSTY NORTHWEST WINDS. MODELS SHOW 850-925 MB LAYER WINDS AROUND 30 KNOTS THIS MORNING AND DECREASING TO AROUND 20 KNOTS BY EVENING...SO EXPECT THERE WILL BE SOME 25-30 KNOT GUSTS THIS MORNING AND EARLY AFTERNOON. && .FIRE WEATHER...GUIDANCE SHOWING WINDS WILL BE OVER 15 MPH TODAY BUT DEW POINTS IN THE SOUTH NOT FORECAST TO FALL ENOUGH TO REACH RED FLAG CRITERIA. THIS SEEMS REASONABLE AS THE REALLY LOW DEW POINTS (MID 20S) ARE STILL UP IN NORTH FLORIDA AND DONT LOOK LIKE THEY WILL REACH FAR ENOUGH SOUTH. THEREFORE HAVE JUST GONE WITH A RED FLAG ACROSS THE NORTH HALF TODAY. ON MONDAY WINDS SHOULD CONTINUE ON THE GUSTY SIDE AS HIGH CENTER IS PROGGED TO STILL BE WELL TO OUR WEST. ADDITIONALLY...STRONG SUBSIDENCE IN THE WAKE OF THE SHORTWAVE TROUGH AXIS SHOULD PROMOTE EVEN LOWER DEW POINTS THAN TODAY. CURRENT FIRE WEATHER WATCH LOOKS GOOD AND WOULD ANTICIPATE RED FLAG CONDITIONS FOR THE ENTIRE AREA BASED ON DURATION CRITERIA...AND WITH WIND IN SOME LOCATIONS. && .PRELIMINARY POINT TEMPS/POPS... DAB 52 32 53 30 / 10 10 0 0 MCO 52 31 55 30 / 10 10 0 0 MLB 55 30 55 32 / 10 10 0 0 VRB 58 32 57 35 / 10 10 0 0 && .MLB WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FLAGLER BEACH-JUPITER INLET OUT TO 60NM. LAKE WIND ADVISORY 10 AM-6 PM TODAY ALL COUNTIES. RED FLAG WARNING LAKE...ORANGE...SEMINOLE...VOLUSIA AND NORTH BREVARD COUNTIES THIS AFTERNOON. FREEZE WARNING ALL COUNTIES LATE TONIGHT AND EARLY MONDAY MORNING. FIRE WEATHER WATCH FOR ALL COUNTIES MONDAY AFTERNOON. FREEZE WATCH ALL COUNTIES LATE MONDAY NIGHT AND EARLY TUE MORNING. && SHORT TERM...LASCODY LONG TERM....BRAGAW
Hazardous weather outlook, Feb 11, 4:54 PM EST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 454 PM EST SAT FEB 11 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 121000- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA COUNTY-NORTHERN LAKE-ORANGE-SEMINOLE- SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA-SOUTHERN LAKE-NORTHERN BREVARD- 454 PM EST SAT FEB 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. ...TURNING MUCH COLDER SUNDAY THROUGH TUESDAY WITH THE POTENTIAL FOR A WIDESPREAD FREEZE MONDAY AND TUESDAY MORNINGS... .DAY ONE...TONIGHT. ...EXCESSIVE COLD IMPACT... A MUCH COLDER AIR MASS WILL BEGIN TO SPREAD DOWN THE PENINSULA OVERNIGHT BEHIND THE COLD FRONT. WIND CHILL READINGS WILL DROP INTO THE LOWER TO MID 30S OVER THE NORTHERN SECTIONS LATE TONIGHT. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT FOR STRONG WINDS BEHIND THE COLD FRONT...BECOMING WEST TO NORTHWEST 20 TO 25 KNOTS NEAR SHORE WITH GUSTS UP TO 35 KNOTS OFFSHORE. SEAS WILL BUILD OVER THE MARINE AREA...ESPECIALLY OVER THE WATERS AWAY FROM THE IMMEDIATE COAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...FREEZE WATCH IN EFFECT FOR LATE SUNDAY NIGHT THROUGH MONDAY MORNING... A MUCH COLDER AIR MASS WILL SPREAD OVER THE AREA BY EARLY SUNDAY... WITH HIGH TEMPERATURES ONLY REACHING INTO THE 50S FOR SUNDAY AND MONDAY. AFTER VERY COLD DAYTIME TEMPERATURES SUNDAY...WIDESPREAD FREEZING CONDITIONS ARE EXPECTED SUNDAY NIGHT...WITH LOW TEMPERATURES EXPECTED TO RANGE FROM THE UPPER 20S NORTH TO THE LOWER 30S AS FAR SOUTH AS LAKE OKEECHOBEE. NORTHWEST WINDS AT 5 TO 10 MPH SHOULD LIMIT FROST POTENTIAL SUNDAY NIGHT TO SHELTERED LOCATIONS. THE POTENTIAL FOR WIDESPREAD FREEZING TEMPERATURES AND A HIGHER FROST POTENTIAL WILL EXIST MONDAY NIGHT INTO EARLY TUESDAY WITH LIGHT WINDS LEADING TO GOOD RADIATIONAL COOLING AND FROST FORMATION. TEMPERATURES MAY FALL INTO THE UPPER 20S OVER A LARGE PORTION OF THE INTERIOR...EVEN INTO THE RURAL SOUTHERN SECTIONS. PERSONS IN EAST CENTRAL FLORIDA SHOULD KEEP INFORMED OF THE WEATHER THROUGHOUT THE WEEKEND. LISTEN FOR FURTHER STATEMENTS REGARDING THIS COLD WEATHER EPISODE. BE PREPARED TO TAKE PROTECTIVE MEASURES FROM THE COLD TEMPERATURES AND FROST. SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ACROSS PORTIONS OF EAST CENTRAL FLORIDA COASTAL WATERS THROUGH MONDAY AS BOATING CONDITIONS REMAIN HAZARDOUS. A FIRE WEATHER DANGER WILL EXIST BEHIND THE COLD FRONT FOR SUNDAY AND MONDAY ACROSS MUCH OF EAST CENTRAL FLORIDA DUE TO LOW HUMIDITY VALUES AND WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 4:43 AM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Feb 12, 4:43 AM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 13 hr |
Nearby
Freeze Warnings in Florida, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.